Previous |  Up |  Next


Title: Correction to the paper “Generators of an orthogonal group over a finite field” (English)
Author: Ishibashi, Hiroyuki
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 2
Year: 1979
Pages: 324
Category: math
MSC: 20D06
MSC: 20G40
idZBL: Zbl 0414.20012
idMR: MR529520
DOI: 10.21136/CMJ.1979.101609
Date available: 2008-06-09T14:34:12Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_29-1979-2_17.pdf 176.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo